Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extensions of holomorphic maps


Author: Peter Kiernan
Journal: Trans. Amer. Math. Soc. 172 (1972), 347-355
MSC: Primary 32H25
DOI: https://doi.org/10.1090/S0002-9947-1972-0318519-8
MathSciNet review: 0318519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several generalizations of the big Picard theorem are obtained. We consider holomorphic maps $ f$ from $ X - A$ into $ M \subset Y$. Under various assumptions on $ X,A$, and $ M$ we show that $ f$ can be extended to a holomorphic or meromorphic map of $ X$ into $ Y$.


References [Enhancements On Off] (What's this?)

  • [1] P. A. Griffiths, Complex-analytic properties of certain Zariski open sets on algebraic varieties, Ann. of Math. (2) 94 (1971), 21-51. MR 0310284 (46:9385)
  • [2] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math (2) 79 (1964), 109-326. MR 33 #7333. MR 0199184 (33:7333)
  • [3] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Appl. Math., no. 2, Dekker, New York, 1970. MR 43 #3503. MR 0277770 (43:3503)
  • [4] S. Kobayashi and T. Ochiai, Satake compactifications and the great Picard theorem, J. Math. Soc. Japan 23 (1971), 340-350. MR 0296357 (45:5418)
  • [5] M. H. Kwack, Generalization of the big Picard theorem, Ann. of Math. (2) 90 (1969), 9-22. MR 39 #4445. MR 0243121 (39:4445)
  • [6] R. Remmert, Holomorphe und meromorphe Abbildungen komplexer Räume, Math. Ann. 133 (1957), 328-370. MR 19, 1193. MR 0092996 (19:1193d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H25

Retrieve articles in all journals with MSC: 32H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0318519-8
Keywords: Big Picard theorem, hyperbolic, Kobayashi pseudo-distance, Satake compactification, symmetric bounded domain
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society